# SDR 04FDEA02325

- Difficulty date: July 30, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 226456
- Aircraft time: 68,413 hours, 27,348 cycles
- Engine: Ge CF6*
- System (JASC): 5751 · Ailerons
- Part: Counterweight
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB AILERON BALANCE WEIGHTS, 5 EACH HAVE CORROSION AND CAD PLATING MISSING. REMOVED AND REPLACED WEIGHT ASSEMBLY IAW CMM 57051-07, SB 57919.  REMOVED CORROSION FROM HOLE AND INSTALLED BUSHING IAW SB 57-117 AND CMM 57-51-02 AND EA 8-5750-77610.  FLAP PEENED AND DYE PENETRANT INSPECTION OF HOLES IAW EA 8-5750-77610.  REF N/R N00777.
